# SDR ASAA2023122948173

- Difficulty date: December 29, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720400
- Condition: Dented
- Location: Frm 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR FUSELAGE FR 74 2 OFF DENTS REAR OF PANEL 313AR DENTED FROM INSIDE. GROUNDED - YES. EVALUATED DENT 1 5.8" AFT OF FR 73, 2.1" DOWN OF STGR 27 RH. DIA<0.1 DENT IS .033/1.5<0.1 FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-51-11-283-004 AND 53-00-11-283-005. TOOL USED T8492H CAL DUE 26/DEC/24. EVALUATED DENT 2 5.3" FWD OF FR 74, 1.6" DOWN OF STGR 31 RH. DIA<0.1 DENT IS .015/1.1 <0.1  FOUND TO BE WITHIN LIMITS IAW A320SRM 53-51-11-283-004 AND 53-00-11-283-005. TOOL USED T8492H CAL DUE 26/DEC/24 THIS IS A CAT B REPAIR INSPECTION THESHOLD FROM TIME OF ADL 60,000 FC 120,000 FH INSPECTION INTERVAL AND METHOD TBD.
